# SDR UALA2012081004360

- Difficulty date: August 9, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 65,626 hours, 9,411 cycles
- Engine: Pwa PW40903
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L1 PASSENGER ENTRY DOOR FLIGHT LOCK COMMAND FLT LOCK RELAY SENSOR DISAGREEMENT.   ADJUSTED FLIGHT ENGAGED PROXIMITY SWITCH TARGET PER AMM.  CHECKED GOOD.
